# SDR 20073

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N721HH
- Make and model: Robsin R22BETA
- Aircraft serial: 1484
- Aircraft time: 12,846 hours
- Engine: Lyc O320*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Attach Bracket
- Part number: A3592
- Condition: Cracked
- Location: T/R Pedal
- Part time: 12,846 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR PEDALS JAMMED DURING FLARE TO A HOVER. AIRCRAFT LANDED WITHOUT INCIDENT. UPON INSPECTION IT WAS FOUND THAT THE TAIL ROTOR PEDAL BLOCK SUPPORT BRACKET ON THE RT SIDE HAD CRACKED AT THE AFT PEDAL BLOCK ATTACH POINT ALLOWING THE PEDAL BLOCK TO PIVOT DOWN AND JAM THE PEDALS. REPLACED BRACKET WITH NEW.
